Matematchni Studii
Vol. 49, No.1, 2018

CONTENTS

Title
Contents
Intertwining maps for the Weitzenbock and Chebyshev derivations
Bedratyuk L., Lunio N.
A note on bornologies
Protasov I. V.
On locally compact semitopological graph inverse semigroups
Bardyla S.
Wiman's type inequality for multiple power series in the unbounded cylinder domain
Kuryliak A., Tsvigun V.
Sandwich results for higher order fractional derivative operators
Zayed H. M., Bulboaca T.
Vector-valued bivariate entire functions of bounded index satisfying a system of differential equations
Nuray F., Patterson R. F.
Analytic functions in the unit ball of bounded value $L$-distribution in a direction
Bandura A. I.
Nonlocal multipoint problem for an ordinary differential equations of even order involution
Baranetskij Ya. O., Kalenyuk P. I., Kolyasa L. I., Kopach M. I.
Infinite-modal approximate solutions of the Bryan-Pidduck equation
Hukalov O. O., Gordevskyy V. D.

PROBLEM SECTION

Progress in the open problems in theory of functions of bounded index
Skaskiv O. B.

Matematchni Studii
matstud.org.ua